Hating Dysport... - Birmingham, AL

I had Dysport administered by my very trustworthy...

I had Dysport administered by my very trustworthy and knowledgeable dermatologist 3 weeks ago. Almost immediately, I developed bags / folds / thick lines under my eyes...it looks like I have not slept in 5 years! When I went back in to show her she said she had never heard of this side effect and assured me that it would not last as long as the Dysport effects (the crow's feet and forehead lines are gone)...I NEVER would have used Dysport knowing this could happen - I feel like I look 15 years older than I am!! Has anyone had a similar experience?? How long did it last?? soooo unhappy...

Name not provided

I don't think my doctor realized this possible side effect-she had discussed with me the possibility of drooping eyelid - but not this!

3 out of 5 stars Overall rating
Was this review helpful?

Comments (1)

HI Birmingham,

Thanks for the review. Oh I'm sorry that you look older, that is so not what you wanted and so unfortunate. You might want to check out the answers in our doctor Q&A to the question, Can Dysport's Effects be Reversed, it might help. Please keep us updated.

Thanks,

-Britt

  • Reply